Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Having headache, fever and pressure around eyes after an injury on the neck. Taken pain killer. What could it be?

Hi, I went camping and got bit by something. I saw it at night time, its on my neck . I woke up the next day in my camp and after a few hours I was feeling sick and stuff. The same night I took a painkiller and went to sleep. The next day I kept getting hot/ cold moments. My neck and head were hot but my feet and hands were frozen. Then I had a fever , 101. This morning it toned down and body temp is now close to normal. BUt the headache and heavy feeling/pressure is still there around my eyes. What could it be?
Asked On : Sat, 23 Jun 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
It looks like that you had some kind of insect bite. I would suggest you to take Brufen 400 mg daily for some time at least 5 days. Also take lot of fluid to improve strength.
Answered: Sat, 19 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor